# SDR AUS20040486

- Difficulty date: June 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Light
- Part number: 40598501
- Condition: Failed
- Location: Altimeter, Barom
- Component: Altimeter, Baro, Honeywell
- Component part number: BA141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER LAMP FAILED. FOUND DURING INSPECTION IAW AD/RAD/43.
